USP Electronic Research Repository

Items where Division is "Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences" and Year is 1998

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors | Item Type | No Grouping
Jump to: H | K | V
Number of items: 3.

H

Ha, J. and Vanualailai, Jito (1998) A collision avoidance control problem for moving objects and a robot arm. Journal of the Korean Mathematical Society, 35 (1). pp. 135-148. ISSN 0304-9914

K

Kauta, John S. (1998) On semihereditary Maximal Orders. Bulletin of the London Mathematical Society, 30 (3). pp. 251-257. ISSN 0024-6093

V

Vanualailai, Jito and Ha, J. and Nakagiri, S. (1998) A Solution to the Two-Dimensional Findpath Problem. An International Journal of Dynamical Systems, 13 (4). pp. 373-401. ISSN 1468-9367

This list was generated on Mon Sep 25 02:15:37 2017 FJT.